# SDR AALA20050203

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS IN SEAT ROWS 35 TO 40 INOPERATIVE.  FOUND EMERGENCY PATH LIGHT CONNECTOR OFF ON SEAT 34 CENTER.  INSTALLED CONNECTOR AT SEAT 34 CENTER FOR EMERGENCY LIGHTS IN SEAT ROWS 35 TO 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.
